# SDR DALA2017041903196

- Difficulty date: April 13, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 67,289 hours, 49,766 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING REAR SPAR CRACKED AT XRS 164,  A DOUBLER REPAIR WAS ACCOMPLISHED.
